Share:


On the solutions of nonlinear third order boundary value problems

Abstract

The author considers a three‐point third order boundary value problem. Properties and the structure of solutions of the third order equation are discussed. Also, a connection between the number of solutions of the boundary value problem and the structure of solutions of the equation is established.


First published online: 09 Jun 2011

Keyword : nonlinear boundary value problems, structure of solutions, multiplicity of solutions, branches of initial values

How to Cite
Smirnov, S. (2010). On the solutions of nonlinear third order boundary value problems. Mathematical Modelling and Analysis, 15(1), 127-136. https://doi.org/10.3846/1392-6292.2010.15.127-136
Published in Issue
Feb 15, 2010
Abstract Views
68
PDF Downloads
38